# SDR FDEA200902270766

- Difficulty date: February 27, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 26,421 hours, 17,740 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Tail Skid
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAILSKID LIGHT REMAINED ON AFTER GEAR RETRACTION.  CREW REPORTED THAT AFTER CYCLING GEAR THE SYSTEM WORKED NORMALLY AND ON APPROACH, SYSTEM FUNCTIONED NORMAL.  INSPECTED SWITCH AT TAILSKID.  NO  DEFECTS FOUND.  SUSPECT ICE IN BILLINGS CAUSED SWITCH TO STICK.  LUBRICATED SWITCH, NO HISTORY FOR 90  DAYS, ACFT RELEASED FOR SERVICE.
